# SDR C2XA10SH303

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AT FRAMES 59-61.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM AT FRAME 59-61 IAW EC5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
